Ítem
Solo Metadatos

An alternative proof of the Aubin-Lions lemma

dc.creatorSerrano Perdomo, Rafael Antonio
dc.date.accessioned2020-05-25T23:57:44Z
dc.date.available2020-05-25T23:57:44Z
dc.date.created2013spa
dc.description.abstractUsing a generalized version of the Weyl-Riesz criterion for compactness of subsets of Lebesgue-Bochner spaces, we present in this short note an alternative proof of a result by J. Simon [4] that extends the classical result by J.P. Aubin and J.L. Lions on compact embeddings in Lebesgue-Bochner spaces to the non-reflexive Banach space case. © 2013 Springer Basel.eng
dc.format.mimetypeapplication/pdf
dc.identifier.doihttps://doi.org/10.1007/s00013-013-0552-x
dc.identifier.issn0003889X
dc.identifier.issn14208938
dc.identifier.urihttps://repository.urosario.edu.co/handle/10336/22733
dc.language.isoengspa
dc.relation.citationEndPage257
dc.relation.citationIssueNo. 3
dc.relation.citationStartPage253
dc.relation.citationTitleArchiv der Mathematik
dc.relation.citationVolumeVol. 101
dc.relation.ispartofArchiv der Mathematik, ISSN:0003889X, 14208938, Vol.101, No.3 (2013); pp. 253-257spa
dc.relation.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84884292585&doi=10.1007%2fs00013-013-0552-x&partnerID=40&md5=4c46f4d4f5e7aa213c1f0b2d37a4145dspa
dc.rights.accesRightsinfo:eu-repo/semantics/openAccess
dc.rights.accesoAbierto (Texto Completo)spa
dc.source.instnameinstname:Universidad del Rosariospa
dc.source.reponamereponame:Repositorio Institucional EdocURspa
dc.subject.keywordAubin-Lions Lemmaspa
dc.subject.keywordCompactness Lebesgue-Bochner spacesspa
dc.subject.keywordNon-reflexive Banach spacesspa
dc.titleAn alternative proof of the Aubin-Lions lemmaspa
dc.typearticleeng
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersion
dc.type.spaArtículospa
Archivos
Colecciones